# SDR MWEA030084

- Difficulty date: February 17, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 44,764 hours, 43,243 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 9915558230
- Condition: Damaged
- Location: Station Z48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER ANGLE SUPPORT FOR AFT PRESSURE BULKHEAD FORMER IS DAMAGED RIGHT OUTBOARD FORWARD SIDE.  --  REMOVED AND REPLACED ANGLE.
